Advanced search
Start date
Betweenand

Jairo Zacarias Goncalves

CV Lattes GoogleMyCitations


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado Em Matematica from Universidade de São Paulo (1974), master's at Mathematics from Universidade de São Paulo (1977) and ph.d. at Mathematics from Universidade de São Paulo (1982). Has experience in Mathematics, acting on the following subjects: group rings, free groups, free subgroups, free groups. and division ring. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated June 12, 2021
Total / Available in English
1 / 1   Ongoing research grants
19 / 14   Completed research grants
4 / 1   Completed scholarships in Brazil
3 / 0   Completed scholarships abroad
27 / 16   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations27
Cit./Article3.4
Data from Web of Science

SANCHEZ, JAVIER. Free group algebras in Malcev-Neumann skew fields of fractions. FORUM MATHEMATICUM, v. 26, n. 2, p. 443-466, . Web of Science Citations: 5. (09/50886-0)

FERREIRA, VITOR O.; FORNAROLI, ERICA Z.; SANCHEZ, JAVIER. FREE FIELDS IN MALCEV-NEUMANN SERIES RINGS. COMMUNICATIONS IN ALGEBRA, v. 41, n. 3, p. 1149-1168, . Web of Science Citations: 1. (09/50886-0)

GONCALVES, J. Z.; TENGAN, E.. A NOTE ON FREE GROUPS IN THE RING OF FRACTIONS OF SKEW POLYNOMIAL RINGS. COMMUNICATIONS IN ALGEBRA, v. 37, n. 7, p. 2477-2484, . Web of Science Citations: 2.

BRUSSEL, ERIC; TENGAN, EDUARDO. BLOCH-OGUS SEQUENCE IN DEGREE TWO. COMMUNICATIONS IN ALGEBRA, v. 38, n. 11, p. 4175-4187, . Web of Science Citations: 1.

GONCALVES, JAIRO Z.; VELOSO, PAULA M.. ALTERNATING UNITS AS FREE FACTORS IN THE GROUP OF UNITS OF INTEGRAL GROUP RINGS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 54, n. 3, p. 695-709, . Web of Science Citations: 2.

FERREIRA, VITOR O.; GONCALVES, JAIRO Z.; SANCHEZ, JAVIER. Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, v. 392, p. 69-84, . Web of Science Citations: 4. (09/52665-0, 09/50886-0)

HUEGEL, LIDIA ANGELERI; SANCHEZ, JAVIER. Tilting modules over tame hereditary algebras. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 682, p. 1-48, . Web of Science Citations: 9. (09/50886-0)

HERBERA, DOLORS; SANCHEZ, JAVIER. The inversion height of the free field is infinite. SELECTA MATHEMATICA-NEW SERIES, v. 21, n. 3, p. 883-929, . Web of Science Citations: 3. (09/50886-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: